Please use this identifier to cite or link to this item: https://doi.org/10.1016/S0167-6911(03)00134-8
Title: Comments on "adaptive global stabilization of nonholonomic systems with strong nonlinear drifts": [Systems & control letters 46 (2002) 195-205] [1]
Authors: Ge, S.S. 
Issue Date: 15-Aug-2003
Citation: Ge, S.S. (2003-08-15). Comments on "adaptive global stabilization of nonholonomic systems with strong nonlinear drifts": [Systems & control letters 46 (2002) 195-205] [1]. Systems and Control Letters 49 (5) : 401-403. ScholarBank@NUS Repository. https://doi.org/10.1016/S0167-6911(03)00134-8
Abstract: The adaptive global stabilization of nonholonomic systems with strong nonlinear drifts was discussed. A controller which offered a scheme to drive x0(t0) away from zero in a finite time was analyzed. A technical problem inherent in the input based switching was also elaborated.
Source Title: Systems and Control Letters
URI: http://scholarbank.nus.edu.sg/handle/10635/82069
ISSN: 01676911
DOI: 10.1016/S0167-6911(03)00134-8
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

1
checked on Jul 18, 2018

WEB OF SCIENCETM
Citations

1
checked on May 30, 2018

Page view(s)

6
checked on Mar 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.